Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 4:52 AM CDT for 4 counties in Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 4:52 AM CDT (09:52 UTC)
- Expired
- Apr 23, 2011, 5:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 5:15 AM CDT | HAIL 1 | Oaks, OK | VERY GUSTY WINDS. NO ESTIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
008 WUUS54 KTSA 230952 SVRTSA OKC001-021-041-097-231030- /O.NEW.KTSA.SV.W.0141.110423T0952Z-110423T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 452 AM CDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA * UNTIL 530 AM CDT * AT 447 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF LOCUST GROVE...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ROSE... LEACH...OAKS...TWIN OAKS...KANSAS AND COLCORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3644 9466 3610 9457 3608 9518 3619 9522 TIME...MOT...LOC 0952Z 251DEG 35KT 3616 9509 $$
1 follow-up statement
930 WWUS54 KTSA 231009 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 509 AM CDT SAT APR 23 2011 OKC097-231020- /O.CAN.KTSA.SV.W.0141.000000T0000Z-110423T1030Z/ MAYES OK- 509 AM CDT SAT APR 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS CANCELLED... LAT...LON 3612 9458 3612 9501 3623 9501 3644 9466 TIME...MOT...LOC 1010Z 251DEG 32KT 3619 9494 $$ OKC001-021-041-231030- /O.CON.KTSA.SV.W.0141.000000T0000Z-110423T1030Z/ DELAWARE OK-ADAIR OK-CHEROKEE OK- 509 AM CDT SAT APR 23 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR NORTHEASTERN CHEROKEE...NORTHWESTERN ADAIR AND SOUTHERN DELAWARE COUNTIES... AT 508 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEACH...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEACH... OAKS...TWIN OAKS...KANSAS AND COLCORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3612 9458 3612 9501 3623 9501 3644 9466 TIME...MOT...LOC 1010Z 251DEG 32KT 3619 9494 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:08 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 23, 3:08 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 308 AM CDT SAT APR 23 2011 .DISCUSSION... UNSETTLED CONDITIONS REMAIN IN PLACE THIS MORNING WITH ONGOING STRONG TO SEVERE STORMS ACROSS SE OK...WITH ADDITIONAL REPORTS OF STRONG WINDS EXTENDING WELL NORTH OF THE CONVECTION. ADDITIONAL STORMS ARE STRENGTHENING JUST NORTH OF OK/KS BORDER ASSOCIATED WITH THE SYNOPTIC FRONTAL BOUNDARY. THE NORTHERN AREA OF STORMS IS EXPECTED TO BECOME THE FOCUS WITHIN THE NEAR TERM...WITH HIGH RESOLUTION MODELS EXPANDING THIS CONVECTION AND DEVELOPING IT SOUTHWARD THROUGH SATURDAY MORNING. THIS CONVECTION MAY PERSIST IN SOME FORM THROUGH MUCH OF SATURDAY WITH RENEWED STRENGTHENING LATER TODAY AS AN UPPER JET STREAK PASSES...AND THE BOUNDARY LAYER SOUTH OF THE EARLY MORNING CONVECTION BECOMES INCREASINGLY UNSTABLE. STEEP MID LEVEL LAPSE RATES AND AMPLE SHEAR WILL CONTINUE TO SUPPORT SEVERE WEATHER WITH LARGE HAIL THE PRIMARY THREAT EARLY...WITH A GROWING RISK OF DAMAGING WINDS AS THE BOUNDARY LAYER DEEPENS. AGAIN THE TORNADIC RISK WILL BE LARGELY INDIVIDUAL CELL DRIVEN BY ANY PERIODIC DEVIANT MOTION OR POSSIBLE BOUNDARY INTERACTION LEFT FROM RECENT ROUNDS OF CONVECTION. THE FRONTAL BOUNDARY REMAINS IN PLAY SATURDAY NIGHT THROUGH SUNDAY...WITH A DEEPENING TROUGH ACROSS THE SOUTHWEST AND INCREASINGLY FAVORABLE UPPER JET DYNAMICS YIELDING BROAD LIFT OVERHEAD. DESPITE THE REPEATED ROUNDS OF CONVECTION MODELS MAINTAIN STEEP LAPSE RATES WHICH WILL ENSURE AMPLE INSTABILITY FOR A CONTINUED RISK OF SEVERE WEATHER. HEAVY RAINS WILL ALSO BECOME AN INCREASING CONCERN. AS OF NOW...THE HEAVIEST AMOUNTS HAVE BEEN VERY LOCALIZED AND NO FAVORED AREA HAS BECOME OVERLY SATURATED. THAT IS LIKELY TO CHANGE...AND ONCE THESE AREAS ARE IDENTIFIED...THEN FLOOD WATCHES ARE LIKELY. THE UPPER TROUGH EJECTS ONE STRONG SHORTWAVE TROUGH ON MONDAY WHICH WILL PROVIDE A SEVERE WEATHER EPISODE...FOLLOWED QUICKLY BY A SECOND STRONG SHORTWAVE ON TUESDAY. THIS WAVE TOO WILL PROVIDE A SEVERE WEATHER EPISODE...AND CURRENT MODEL DATA SUGGEST THIS EVENT HAS POTENTIAL TO BE RATHER SIGNIFICANT. THE PATTERN SETTLES FOR A FEW DAYS WEDNESDAY INTO NEXT WEEKEND...WHEN THE NEXT WAVE ALOFT IS SCHEDULED TO APPROACH THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 54 67 59 / 80 70 80 70 FSM 80 63 78 63 / 70 70 70 80 MLC 80 62 75 65 / 70 60 60 60 BVO 65 51 64 54 / 50 60 80 60 FYV 73 57 72 61 / 90 80 80 80 BYV 75 56 72 61 / 90 90 80 80 MKO 76 57 72 60 / 80 80 80 80 MIO 66 53 67 56 / 80 70 80 80 F10 76 56 72 61 / 80 70 80 70 HHW 82 69 80 66 / 50 50 40 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Apr 23, 2:06 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT SAT APR 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
206 AM CDT SAT APR 23 2011
...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE ON THE DECREASE ACROSS SOUTHEAST OKLAHOMA
CURRENTLY...BUT ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED
DURING THE EARLY MORNING HOURS...AFFECTING MOSTLY AREAS NORTH OF
INTERSTATE 40. SEVERE WEATHER WILL BE LIKELY WITH THIS
DEVELOPMENT...WITH LARGE HAIL BEING THE PRIMARY THREAT. HEAVY RAIN
AND ISOLATED FLOODING WILL ALSO BE POSSIBLE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SATURDAY THROUGH MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO THE MIDDLE OF NEXT
WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT
WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL
DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY
NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY.
THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS
REPEATEDLY MOVE OVER THE SAME LOCATIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 23, 1:16 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT SAT APR 23 2011
OKZ065-066-071-230700-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
116 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF WELEETKA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...WELEETKA...CLEARVIEW...
PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...EUFAULA...VERNON...RAIFORD...VIVIAN...
STIDHAM...PIERCE AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3574 9590 3531 9550 3528 9552 3519 9598
3529 9599 3529 9635 3530 9638
TIME...MOT...LOC 0617Z 243DEG 34KT 3526 9623Local storm report, Apr 23, 1:24 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
124 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL EUREKA SPRINGS 36.40N 93.74W
04/23/2011 E0.88 INCH CARROLL AR TRAINED SPOTTER
&&
KAHSpecial weather statement, Apr 23, 1:56 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT SAT APR 23 2011
OKZ049-075-076-230745-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
156 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
LATIMER
AT 156 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBION...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BIG CEDAR...MUSE...WHITESBORO...TALIHINA...
SUMMERFIELD AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3500 9480 3459 9459 3459 9510 3472 9516
TIME...MOT...LOC 0656Z 248DEG 23KT 3466 9508Special weather statement, Apr 23, 2:08 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT SAT APR 23 2011
OKZ073-075-230745-
LATIMER OK-PITTSBURG OK-
208 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG AND LATIMER
AT 208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON AND
PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3479 9562 3503 9519 3479 9509 3467 9554
TIME...MOT...LOC 0708Z 244DEG 34KT 3476 9549Special weather statement, Apr 23, 2:45 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT SAT APR 23 2011
ARZ019-029-OKZ072-074>076-230845-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
245 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER
WINDS GUSTING TO 55 MPH WILL BE LIKELY JUST TO THE NORTH OF AN AREA
OF THUNDERSTORMS MOVING EASTWARD THROUGH SOUTHEAST OKLAHOMA. THESE
WINDS ARE NOT DIRECTLY RELATED TO THE THUNDERSTORM ACTIVITY. ONCE
THE WINDS BEGIN TO GUST...GUSTS ABOVE 35 TO 40 MPH WILL LAST AT
LEAST 15 TO 20 MINUTES.
LAT...LON 3504 9425 3500 9518 3521 9541 3530 9533
3530 9530 3527 9525 3527 9522 3534 9517
3536 9514 3539 9514 3554 9437 3535 9420
TIME...MOT...LOC 0743Z 257DEG 34KT 3534 9518 3525 9497
3508 9501Special weather statement, Apr 23, 4:46 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 AM CDT SAT APR 23 2011
OKZ062-063-068-231015-
CHEROKEE OK-DELAWARE OK-MAYES OK-
446 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND SOUTHEASTERN MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 446 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MURPHY...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
PEGGS...MURPHY...LOCUST GROVE AND ROSE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3621 9475 3603 9518 3618 9529 3640 9485
TIME...MOT...LOC 0946Z 241DEG 38KT 3615 9514The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Tornado Warning | TSA | Cherokee | 24 min |
| Apr 22, 7:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| Apr 22, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 45 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 50 min |
| Apr 22, 7:49 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 41 min |
| Apr 22, 8:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 80 min |
| Apr 22, 8:26 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 34 min |
| Apr 22, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Apr 22, 8:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 22, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 48 min |
| Apr 22, 9:26 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 34 min |
| Apr 22, 10:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 22, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Apr 22, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 23, 12:30 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 12:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 23, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 44 min |
| Apr 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 23, 2:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 23, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Haskell | 60 min |
| Apr 23, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 29 min |
| Apr 23, 4:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Apr 23, 6:22 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Apr 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 4 days |
| Apr 23, 2:47 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 50 hr |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 4 days |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.